# SDR DLM90101290

- Difficulty date: May 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 39,756 hours, 21,476 cycles
- Engine: Iae V2528D5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK, MX FOUND CABIN EMERGENCY LIGHTS INOP FROM ROW 33 AND AFT. MX FOUND BROKEN WIRE AT SEAT ROW 35CDE.  MX REPAIRED WIRE AND OPS CHECK OF LIGHTS NOW CHECK GOOD.
